# SDR AALA20170130008

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 48,896 hours, 13,934 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR EMERGENCY EVACUATION SLIDE LIGHT DOES NOT ILLUMINATE. REMOVED AND REPLACED SLIDE BULB IAW AMM 52-70-00. OPERATIONAL CHECK GOOD.
